# SDR MWEA98343

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 9919346
- Condition: Cracked
- Location: Ws 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK WEB AT XCW 20 LEFT SIDE WAS FOUND WITH PIECE MISSING.  FABRICATED AND INSTALLED REPAIR DOUBLER.
